11 Publikationen

Alle markieren

[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936348
Voll, C.: Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 2137-2176 (2019).
PUB | DOI | WoS
 
[10]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
Lee, S., Voll, C.: Enumerating graded ideals in graded rings associated to free nilpotent Lie rings. Mathematische Zeitschrift. 290, 1249-1276 (2018).
PUB | DOI | WoS
 
[9]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931117
Carnevale, A., Shechter, S., Voll, C.: Enumerating traceless matrices over compact discrete valuation rings. Israel Journal of Mathematics. 227, 957-986 (2018).
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
Carnevale, A., Voll, C.: Orbit Dirichlet series and multiset permutations. Monatshefte für Mathematik. 186, 215-233 (2018).
PUB | DOI | WoS
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760
Stasinski, A., Voll, C.: Representation zeta functions of some nilpotent groups associated to prehomogeneous vector spaces. Forum Mathematicum. 29, 717-734 (2017).
PUB | DOI | WoS
 
[6]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
Dung, D.H., Voll, C.: Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups. Transactions of the American Mathematical Society . 369, 6327-6349 (2017).
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904129
Avni, N., Klopsch, B., Onn, U., Voll, C.: Arithmetic Groups, Base Change, and Representation Growth. Geometric and Functional Analysis. 26, 67-135 (2016).
PUB | DOI | WoS
 
[4]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904546
Schein, M.M., Voll, C.: Normal zeta functions of the Heisenberg groups over number rings II — the non-split case. Israel Journal of Mathematics. 211, 171-195 (2016).
PUB | DOI | WoS
 
[3]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917162
Avni, N., Klopsch, B., Onn, U., Voll, C.: Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A(2). Proceedings of the London Mathematical Society . 112, 267-350 (2016).
PUB | DOI | WoS
 
[2]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2728430
Schein, M.M., Voll, C.: Normal zeta functions of the Heisenberg groups over number rings I: the unramified case. Journal of the London Mathematical Society. 91, 19-46 (2015).
PUB | DOI | WoS
 
[1]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
Stasinski, A., Voll, C.: Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B. American Journal of Mathematics. 136, 501-550 (2014).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

11 Publikationen

Alle markieren

[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936348
Voll, C.: Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 2137-2176 (2019).
PUB | DOI | WoS
 
[10]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
Lee, S., Voll, C.: Enumerating graded ideals in graded rings associated to free nilpotent Lie rings. Mathematische Zeitschrift. 290, 1249-1276 (2018).
PUB | DOI | WoS
 
[9]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931117
Carnevale, A., Shechter, S., Voll, C.: Enumerating traceless matrices over compact discrete valuation rings. Israel Journal of Mathematics. 227, 957-986 (2018).
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
Carnevale, A., Voll, C.: Orbit Dirichlet series and multiset permutations. Monatshefte für Mathematik. 186, 215-233 (2018).
PUB | DOI | WoS
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760
Stasinski, A., Voll, C.: Representation zeta functions of some nilpotent groups associated to prehomogeneous vector spaces. Forum Mathematicum. 29, 717-734 (2017).
PUB | DOI | WoS
 
[6]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
Dung, D.H., Voll, C.: Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups. Transactions of the American Mathematical Society . 369, 6327-6349 (2017).
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904129
Avni, N., Klopsch, B., Onn, U., Voll, C.: Arithmetic Groups, Base Change, and Representation Growth. Geometric and Functional Analysis. 26, 67-135 (2016).
PUB | DOI | WoS
 
[4]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904546
Schein, M.M., Voll, C.: Normal zeta functions of the Heisenberg groups over number rings II — the non-split case. Israel Journal of Mathematics. 211, 171-195 (2016).
PUB | DOI | WoS
 
[3]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917162
Avni, N., Klopsch, B., Onn, U., Voll, C.: Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A(2). Proceedings of the London Mathematical Society . 112, 267-350 (2016).
PUB | DOI | WoS
 
[2]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2728430
Schein, M.M., Voll, C.: Normal zeta functions of the Heisenberg groups over number rings I: the unramified case. Journal of the London Mathematical Society. 91, 19-46 (2015).
PUB | DOI | WoS
 
[1]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
Stasinski, A., Voll, C.: Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B. American Journal of Mathematics. 136, 501-550 (2014).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung